On the convergence of two-point partial Padé approximants for meromorphic functions of Stieltjes type

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Orive, R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Applied Numerical Mathematics

ISSN: 0168-9274

Año de publicación: 2005

Volumen: 53

Número: 1

Páginas: 39-56

Tipo: Artículo

DOI: 10.1016/J.APNUM.2004.10.001 SCOPUS: 2-s2.0-13644254736 GOOGLE SCHOLAR
Fuente de los datos: Scopus